Loading...
Loading...

Go to the content (press return)

Symplectic and Poisson geometry on b-manifolds

Author
Miranda, E.; Guillemin, V.; Pires, A.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2014
Volume
264
First page
864
Last page
896
DOI
https://doi.org/10.1016/j.aim.2014.07.032 Open in new window
Abstract
Let M2nM2n be a Poisson manifold with Poisson bivector field ¿ . We say that M is b -Poisson if the map ¿n:M¿¿2n(TM)¿n:M¿¿2n(TM) intersects the zero section transversally on a codimension one submanifold Z¿MZ¿M. This paper will be a systematic investigation of such Poisson manifolds. In particular, we will study in detail the structure of (M,¿)(M,¿) in the neighborhood of Z and using symplectic techniques define topological invariants which determine the structure up to isomorphis...
Keywords
Poisson cohomology, Poisson geometry, Symplectic geometry, Symplectic groupoid, b-Cohomology
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants